# SDR DALA2019031701761

- Difficulty date: March 16, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 69,330 hours, 50,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND 2 CRACKS LEFT SIDE STA 1265.603 6" ABOVE AFT AIRSTAIR DOOR CUTOUT. INSTALLED PERM REPAIR PER SRM 53-01 PAGE 12 FIG 2. (LP5835229)
